# SDR WX0A070568

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910141123
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INNER PAN CHAFED AT AFT LATCH BOSS AND CRACKED AT DOOR STOPS.  REPAIRED FORWARD CARGO DOOR IAW AAR EA14023 REV 1/R, DATED 21 JUN 2010.
